MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO NO-HOLE Ø 52; ACETABUAL SHELL CEMENTLESS

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO NO-HOLE Ø 52; ACETABUAL SHELL CEMENTLESS
Catalog Number 01.26.45.1152
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 13 may 2019 lot 188638: (b)(4) items manufactured and released on 06-feb-2019.Expiration date: 2024-01-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Instrument involved in the issue: versafitcup general 01.26.10.0062 versafitcup cc cup impactor, lot 1753222: (b)(4) items manufactured and released on 22-feb-2018.No anomalies found related to the problem.To date, no similar event has been reported.Visual inspection performed by r&d (b)(4): the handle was stuck in the cup, it was necessary to block the cup in a clamp to disassembly the pieces.It might be possible that micro-deformations of the threads (cup and handle) caused by an improper use of the instrument (e.G.Cup repositioning) blocked the cup, but it could not be confirmed.
 
Event or Problem Description
After impacting the cup, the surgeon could not remove the straight cup impactor.He had to take the implant out and to use back-up cup with a back-up instrument.The surgery was completed successfully.

Brand Name
CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO NO-HOLE Ø 52
Common Device Name
ACETABUAL SHELL CEMENTLESS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8607924
Report Number3005180920-2019-00366
Device Sequence Number2221332
Product Code LZO
UDI-Device Identifier07630030807893
UDI-Public07630030807893
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K122911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/24/2024
Device Catalogue Number01.26.45.1152
Device Lot Number188638
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2019
Initial Report FDA Received Date05/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;